Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
almostover

HEALING AFTER TANE

Recommended Posts

Hey all;

I took my last pill on the 27th of last month. I was dosed at 1.25k/mg. I was pretty much acne free since July but due to stressful events had a bit of a break out last month.

My question is.....how long does the delay in surface skin healing last after you go off the medication?

I;ve got a spot that has been around for over a month and is still open or wont properly heal. Is it 30 days until the medicaion is out of your body or longer??

Thanks a ton!

Link to comment
Share on other sites

6-12 months is actually what they say. I think it starts to improve immediately, though.

Interestingly, I had one pimple on my jawline that never went away after Accutane. It's the weirdest damn thing.

I'm being literal, too. I still have this pimple 16 months after I started Accutane. I can prove it with photos.

Good luck,

Paul

Hey all;

I took my last pill on the 27th of last month. I was dosed at 1.25k/mg. I was pretty much acne free since July but due to stressful events had a bit of a break out last month.

My question is.....how long does the delay in surface skin healing last after you go off the medication?

I;ve got a spot that has been around for over a month and is still open or wont properly heal. Is it 30 days until the medicaion is out of your body or longer??

Thanks a ton!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×